# SDR C2XA06RI003

- Difficulty date: August 23, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 19,265 hours, 17,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX DURING ACFT ROUTINE INSPECTION, MX FOUND NR 6 FLOOR PROXIMITY EMERGENCY LIGHT INOP.  MX FOUND BROKEN WIRE ON ASSY CONNECTOR.  MX REPAIRED BROKEN WIRE.  OPERATIONAL TEST WAS PERFORMED SUCCESFULLY.  ACFT APPROVED TO RETURN TO SERVICE.
